# SDR SWAA2017050813579

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 45,921 hours, 26,775 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Loose
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 GROUND SPOILER BEARINGS LOOSE AT SPOILER ACTUATOR ATTACH POINTS.   R & R THE GROUND SPOILER IAW AMM.
